# SDR CALA2025090508513

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 84,044 hours, 30,710 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025104
- Part serial: 78037
- Condition: No Test
- Location: Zone 200
- Part time: 68,500 hours, 23,903 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN MASK REGULATOR TEST.  CAPTAIN MASK REGULATOR UNIT HEAD HARNESS LEAKS WHEN TESTED.  REMOVED AND REPLACED CAPTAIN MASK REGULATOR IAW AMM 35-12-85. OPS AND LEAK CHECKED OK.
